Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Triglecrides high
Jan 5, 2006

I have been taking Viramune/Truvada for almost a year now. I have good total Cholestrol, Low HDL and high Triglecrides. It the high Triglecrides coming from the Truvada? What are some things I can do as far as myself to help drop the Triglecrides and up my HDL? Thanks

Response from Dr. Henry

Your current regimen may be about as good as it gets as far as impact on lipid levels. Many patients with HIV alone have low HDL and elevated triglycerides which may not be remedied by effective HIV treatment. Exercise, diet, judicious alcohol, and some other drugs (fish oil, niacin, fibrates, statins) can help individual patients. KH



Previous
Serodiscordant
Next
lipdystrophy and abdominal girth

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement